# SDR USAA070559

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 1138 AT RIGHT STAB HINGE FUSELAGE LOWER CUTOUT HAS CRACK.  STOP DRILLED CRACKS & INSTALLED DOUBLER REPAIR PER SRM 53-00-01 FIG 201, SRM 51-10-02, DEFECT SIZE:  1.8 INCH.
